# SDR AALA202502053936

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 64,924 hours, 27,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN FELL FROM CEILING. REMOVED AND REINSTALLED EMERGENCY EXIT SIGN ASSEMBLY, ACCOMPLISHED OPERATIONAL TEST GOOD. PER AMM 33-51-00.
